Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Fatigue, low appetite, BP under control, on BP medicines. What can be done to minimize side effects of the drugs?

I am 85. Have been fit for most of my life. I recently suffered from spondylisis from which I have recovered. During this recovery process, my BP shot up to 190/110. Doctors prescribed AMLOVAS (5mg) and CILACAR(5 mg). The BP is in control but the side effects have made me bedridden. I feel fatigued all the time and have no apetite. Is this normal ? Is there some way of minimizing the side effects of these drugs ?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi anil,
Thanks for using the HCM. I am happy to address your questions, cilacar (Cilnidipine), is the first dual calcium channel blocker , having a slow-onset and long lasting antihypertensive action. Cilacar is one of the latest calcium channel blocker and is gaining very good acceptance. Possible side effects are nausea, headaches, trouble breathing, swelling, low blood pressure, edema (water retention). Amlodipine (amlovas) less common side effects are indigestion, lack or loss of strength, muscle cramps, sleepiness or unusual drowsiness. These side effects may go away during treatment as your body adjusts to the medicine. Also, your clinician may be able to tell you about ways to prevent or reduce these side effects. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor